My cardiologist's office called yesterday to let me know they got the results from when I wore the halter for 48 hours. The nurse said it showed that I did have 'extra heartbeats' but that they did NOT occur at the same time I was feeling those annoying spasms. So my heart itself is not causing me a problem. Besides my pacemaker is supposed to keep my beats regulated and if there's a 'problem' then my defibrillator would kick in.
The Dr. had me go off my med Simvistatin for 2 weeks. Simvistatin, generic for Zocor is to help with my cholesterol. I've been on it for several years now and have to have periodic blood tests to make sure it isn't affecting my liver.
Anyway, Thurs. eve. it occurred to me that I hadn't felt any of those movements/spasms for at least 3 days. I mentioned it to Tom and wouldn't you know it - I got one!!!! BUT...it was more like a flutter this time and only lasted a couple seconds and was gone.
I asked the nurse if the Dr. wanted me to start the Simvistatin back up and she said he wanted me to wait until Monday and then let them know if I have any more spasms. If I don't...it could very well be that the Simvistatin was giving me a side affect - even though I've been on it for awhile. He will then prescribe me a different cholesterol lowering medication called Crestor. I've actually had 2 very light spasms today and they didn't last long. They seem to be dissipating. So I will have to mention those on Monday and see what he wants me to do. The other option if the spasms continue is a muscle relaxant.